# SDR UIEA2019092305560

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,966 hours, 17,437 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG "AFT EQ EXH FAN 2". PERFORMED FIM 21-26 FT 808, SYSTEM OPERATES NORMAL PER BLOCK 40. NO FURTHER DEFECTS NOTED AT THIS TIME.
